Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases of nested configurations
Author(s) Satoshi Aoki, Takayuki Hibi, Hidefumi Ohsugi, Akimichi Takemura
TypeArticle in Journal
AbstractIn this paper we introduce a new and large family of configurations whose toric ideals possess quadratic Gröbner bases. As an application, a generalization of algebras of Segre–Veronese type will be studied.
KeywordsQuadratic Gröbner bases, Segre–Veronese configurations, Toric ideals
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S002186930800286X
LanguageEnglish
JournalJournal of Algebra
Volume320
Number6
Pages2583 - 2593
Year2008
Edition0
Translation No
Refereed No
Webmaster